# SDR P5CA9800709

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corrosion
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG NOSE COWL SKIN SURFACE CORROSION.  REMOVED SURFACE CORROSION AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
